# SDR AUS20030438

- Difficulty date: April 21, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Airbus A330-202
- Engine: Ge CF680
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: P93A19203
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) APU FUEL PUMP FAILED. AFT PUMP HAD THE COVER BLOWN OFF AND FUEL IN THE ELECTRICAL WINDINGS.
